# SDR P5CA9800894

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FOREFLAP UPPER T/E SUPPORT DELAMINATED (INBOARD OF NR 4 FLAP TRACK).  REPAIRED IAW SRM 51-40-15.
